# SDR CA101019015

- Difficulty date: October 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: AE7077093
- Condition: Leaking
- Location: Oil Cool
- Part time: 23,438 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG HAD AN IN-FLIGHT ENG SHUTDOWN DUE TO LOW OIL PRESSURE WARNING LIGHT DURING CRUSE, PILOT REPORTED THE OIL PRESSURE HAS BEEN CONFIRMED BELOW 40 PSI AND THEN SHUTDOWN THE ENGINE, FOLLOWED QRH PROCEDURE.  AFTER A GROUND INSP, THE MECHANICS FOUND THE OIL WAS LEAKING FROM OIL COOLER HOSE ASSY.
